Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Points of minimum norm on smooth surfaces in Banach spaces


Author: Robert Bonic
Journal: Proc. Amer. Math. Soc. 18 (1967), 1004-1005
MSC: Primary 46.45
DOI: https://doi.org/10.1090/S0002-9939-1967-0225162-1
MathSciNet review: 0225162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bonic and J. Frampton, Differentiable functions on certain Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 393-395. MR 0172084 (30:2310)
  • [2] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 0155257 (27:5192)
  • [3] T. Saaty and J. Bram, Nonlinear mathematics, McGraw-Hill New York, 1964. MR 0164812 (29:2103)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45

Retrieve articles in all journals with MSC: 46.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0225162-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society